# SDR REXA20130400634

- Difficulty date: April 12, 2013
- Submitted: April 13, 2013
- Operation: Air carrier
- Aircraft: N8971A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7971
- Aircraft time: 14,116 hours, 13,356 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Rt Elevator
- Component: Elevator, Bombdr
- Component part number: 601R240252
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE FOUND ON RIGHT ELEVATOR (P/N 601R24025-2, S/N SB0181) BETWEEN RIB 11 AND RIB.  REPAIRED IAW BOMBARDIER REO 601R-55-21-390.
